# SDR CA070402004

- Difficulty date: March 30, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Part number: 304544902
- Condition: Broken
- Location: Engine
- Part time: 6,574 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE CONNECTOR WAS REMOVED FROM THE CHIP DETECTOR AT INSPECTION, IT WAS NOTED THAT ONE OF THE PINS OF THE CHIP DETECTOR HAD BROKE, AND STAYED IN THE CONNECTOR. THE CHIP DETECTOR WAS REPLACED. (TC NR 20070402004)
